# SDR ASAA2012100593037

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,563 hours, 6,982 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 110821
- Condition: Inoperative
- Location: Apu
- Part time: 249 hours, 598 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED THREE COLD SOAK STARTS ON THE APU AT FL 400, ALL THREE ATTEMPTS RESULTED IN FAULT LIGHTS ILLUMINATING.  REMOVED AND REPLACED IGNITION UNIT REF MM 49-41-31. PERFORMED FIM TASK 49-40 TASK 85. DISCONNECTED D10434 AND P13. CHECKED PINS 16/17 AND 2/1. NO FAULTS FOUND. REINSTALLED BOTH PLUGS D10434 AND P13. PERFORMED APU BITE TEST 49-60 TASK 801. FAULT 49-41181 STILL ACTIVE. SUGGEST REPLACING IGNITION CONTROL UNIT. PERFORMED APU GROUND START FOUR TIMES FAULT NOT ACTIVE. SYS CHECKED NORMAL. REF 49-11-00-710-801. SYS RETURNED TO NORMAL.
